i have several mental health disorders and have been on 200mg of serequel,2mg of klonopin and 100mg of zoloft..for quite some time.i moved and have a new dr and i tell him im tired of the bad depressions and then the manic effects and so he tell me to take 2 times the amount of serequel for thre days then up it to 600mg after that..i took 400mg the first night and felt like i was near death..i couldnt talk or move or anything for 2 whole days it was scary... what should..i do about this?
I think you should call him and tell him about what happened and ask what he thinks you should do now? 400-800mg is a target dose but perhaps he just upped you too fast. Literature recommends 100mg increments per day when increasing and he jumped you up 200mg-perhaps that was just too fast for your system to tolerate.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jun 2011 • 3 answers
Posted 16 Jan 2014 • 1 answer
Depakote ER - I keep seeing whole tablets in my stool. Then my Doctor and mental health team get on?
Posted 29 Mar 2015 • 2 answers
Posted 23 May 2016 • 1 answer
Posted 15 Mar 2017 • 0 answers